MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number M00562301
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of loop failure to cut.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator-snares was used in the colon to treat polyps during a colonoscopy procedure performed on (b)(6) 2025.During the procedure, the snare was unable to completely snare the polyps, resulting in incomplete resection.The procedure was completed with another captivator-snares.There were no patient complications reported as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator-snares was used in the colon to treat polyps during a colonoscopy procedure performed on (b)(6) 2025.During the procedure, the snare was unable to completely snare the polyps, resulting in incomplete resection.The procedure was completed with another captivator-snares.There were no patient complications reported as a result of this event.Additional information received on march 25, 2025: it was reported that the section of the colon is the transverse colon.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of loop failure to cut.Block b5, section e have been updated based on the additional information received on march 25, 2025.

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21758784
Report Number3005099803-2025-01349
Device Sequence Number20955008
Product Code FDI
UDI-Device Identifier08714729019312
UDI-Public(01)08714729019312(17)270206(10)33375845
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryCH
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00562301
Device Catalogue Number6230
Device Lot Number0033375845
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer03/25/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date04/17/2025
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexMale